Rocky Mountain Journal of Mathematics

Some consequences of the Beurling-Helson theorem

G.H. William M. Self

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 6, Number 1 (1976), 177-180.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130396

Digital Object Identifier
doi:10.1216/RMJ-1976-6-1-177

Mathematical Reviews number (MathSciNet)
MR387960

Zentralblatt MATH identifier
0327.43006

Citation

Self, G.H. William M. Some consequences of the Beurling-Helson theorem. Rocky Mountain J. Math. 6 (1976), no. 1, 177--180. doi:10.1216/RMJ-1976-6-1-177. https://projecteuclid.org/euclid.rmjm/1250130396


Export citation